Birth Control Questions – first time user – please help!

posted 1 year ago in Weddingbee
Post # 2
Member
743 posts
Busy bee

For me it took about a month for the side effects to be in full swing, good luck! 

Post # 3
Member
559 posts
Busy bee

I’m not entirely sure what side effects you’re talking about. I’ve been on the pill since I was twenty one and I can’t think of any side effects worth noting. (Aside from my cycle being lighter and shorter.)

Post # 5
Member
2851 posts
Sugar bee
  • Wedding: June 2017

I never had any bad side effects from the pill and neither do most women I know. My skin actually cleared up on it. Maybe you will be one of the lucky ones!

Post # 6
Member
128 posts
Blushing bee

I have been on it for 3 years and only have extra bloating, increased pms moodiness and hangry during the week before. But I happily trade it up for my perfectly clear skin, light 4 day periods and no babies right now lol. 

Post # 7
Member
506 posts
Busy bee

Not everyone has side effects. Personally, I wouldn’t be willing to put up with any side effects. When I had side effects, I switched to a different pill until I found one that didn’t cause any side effects. I think if you’re going to have side effects, you’d notice them right away. If you don’t have any yet, you’re probably not going to have them. You’re one of the lucky ones!

Post # 8
Member
914 posts
Busy bee
  • Wedding: May 2019

I agree with PP’s, not everyone has side effects. On my current birth control, I’ve had no side effects. Also agree with cypresstree85, if you do experience side effects, consider switching. The first BC I ever tried gave me horrible migraines, so my OB/GYN switched me, and now I’ve had no ill effects!

Post # 9
Member
105 posts
Blushing bee
  • Wedding: April 2017

springtimewedding1987 :  I was on it for 11 years (age 17-28) and I didn’t have any side effects but the doctor did tell me to be off of it for 3 months before TTC so maybe 3 months till it is in full swing but I think when I went on it they told me one cycle. Also if you are heavier or gain weight you may get spotting and need to change your dose/brand if you are on hormonal pill form so keep that in mind.

Post # 10
Member
60 posts
Worker bee

Side effects aren’t guaranteed (every woman and her hormones are different. Assuming this is an oral daily BC, if you’re especially diligent about taking it at the same time every day, you can help offset any side effects. 

Post # 11
Member
2528 posts
Sugar bee
  • Wedding: July 2018

I never had any side effects from birth control ๐Ÿ™‚  Hope you don’t either!

 

Post # 12
Member
736 posts
Busy bee
  • Wedding: March 2019

I went on the pill when I was 15 and never had any side effects.  Going off the pill, however… well, that’s been a whole different story ๐Ÿ™ 

Post # 13
Member
973 posts
Busy bee
  • Wedding: August 2016

I never had any side effects either! 

Post # 15
Member
137 posts
Blushing bee
  • Wedding: February 2016

I never had side effects. Just great effects – better skin, regular periods, lighter periods, less cramps etc. 

Leave a comment


Find Amazing Vendors